Mathematical models of tumor growth - Mathematical Communications, Vol.1 No.2 December 1996.Report as inadecuate




Mathematical models of tumor growth - Mathematical Communications, Vol.1 No.2 December 1996. - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.1 No.2 December 1996. -

In the lecture we describe some elements of mathematical

modeling of tumor growth. We present deterministic mathematical models most often used for description of tumor growth.

Development of a model, based on some biological assumption,

is also illustrated by one example. Described models are tested and compared by ability to describe experimental data.

mathematical modeling; tumor growth; multicellular tumor spheroids



Author: M. Marušić -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents